LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
03/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that approximately eight months and two days post index procedure using a drug-coated balloon catheter in the basilic vein, the subject had an adverse event of brachiobasilic fistula stenosis/malfunction.Reportedly, the subject underwent av access circuit re-intervention in the target lesion on left upper arm for decreased access blood flow.Furthermore, a standard percutaneous transluminal angioplasty was used during re-intervention on the target lesion upper arm on basilic vein.Reportedly, the re-intervention was successful and the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h4, h6 (component, method) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that approximately eight months and two days post an index procedure using a drug-coated balloon catheter in the basilic vein, the subject had an adverse event of brachiobasilic fistula stenosis/malfunction.Reportedly, the subject underwent av access circuit re-intervention in the target lesion on left upper arm for decreased access blood flow.Furthermore, a standard percutaneous transluminal angioplasty was used during re-intervention on the target lesion upper arm on basilic vein.Reportedly, the re-intervention was successful and the current status of the patient was unknown.